HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: Exponential empirical likelihood is not Bartlett correctable
Authors: Jing, Bing-Yi
Wood, Andrew T. A.
Keywords: Bartlett adjustment
Nonparametric likelihood
Issue Date: Feb-1996
Citation: The annals of statistics, 1996, v. 24, no. 1, p. 365-369
Abstract: In a recent paper, DiCiccio, Hall and Romano established that Owen's empirical likelihood is Bartlett correctable. This is an intriguing and perhaps surprising result and is the only nonparametric context in which Bartlett correctability is known to hold. An alternative, closely related nonparametric likelihood, referred to here as exponential empirical likelihood, may be constructed using Efron's method of nonparametric tilting. The purpose of this note is to show that exponential empirical likelihood is not Bartlett correctable.
Rights: Published in Annals of Statistics ( by the Institute of Mathematical Statistics.
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
statistics365.pdf405KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.